# SDR SWAA2021110539300

- Difficulty date: November 2, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 75,776 hours, 44,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN SUBSURFACE CRACK INDICATIONS AT BS 500D+8 TO 500D+11 ABOVE STR4L USING 737 NDT PART 6;53-30-25. CONFIRMED SUBSURFACE CRACK INDICATION USING OPTION 1&4 OF TTG8Q005VW3 ; FSELAGE SKIN SSRFACE CRACK INDICATIONS AT BS 500D+8 TO 500D+11 AOVE STR4L SING 737 NDT PART 6;53-30-25. CONFIRMED SSRFACE CRACK INDICATION SING OPTION 1 (737 NDT PART 6; 53-30-18) & OPTION 4 (737 NDT PART 4; 53-30-07TR 04-07) OF TTG8Q005VW3 /
